# SDR ASAA0280612

- Difficulty date: November 26, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 3938383
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, FORWARD ACCESSORY COMPARTMENT DOOR JAMB FOUND WORN IN SEVERAL AREAS AROUND CIRCUMFERENCE.  INSTALLED DOUBLER ON DOOR JAMB PER SRM 53-01 AND 53-10-3.  (M)
